# SDR USAAF96094

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT/DAY - FLT 0382 - AFTER TAKEOFF, GEAR WOULD NOT LOCK-UP IN PLACE.  LEFT MAIN RED L IGHT REMAINED ON.  UTILITY PUMPS OFF AND AMBER LIGHT COMES ON.  PILOT COMPLETED ABNORMAL PROCEDURES CHECK AND RETURNED TO CLT.  NO FURTHER INCIDENTS.  MAINTENANCE FOUND MLG UPPER HARNESS HANGING UP ON AFT DOOR UPLOCK HOOK.  REPOSITIONED HARNESS AND SWUNG GEAR.  ALL OPERATIONS CHECKED GOOD.  (X)
